Per citar aquest document:
Scopus: 1 cites,
Conductor Sobolev-type estimates and isocapacitary inequalities
Cerdà Martín, Joan Lluís (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Martín Pedret, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Silvestre, Pilar (Aalto University. Department of Mathematics and Systems Analysis)

Data: 2012
Resum: In this paper we present an integral inequality connecting a function space (quasi-)norm of the gradient of a function to an integral of the corresponding capacity of the conductor between two level surfaces of the function, which extends the estimates obtained by V. Maz’ya and S. Costea, and sharp capacitary inequalities due to V. Maz’ya in the case of the Sobolev norm. The inequality, obtained under appropriate convexity conditions on the function space, gives a characterization of Sobolev-type inequalities involving two measures, necessary and sufficient conditions for Sobolev isocapacitary-type inequalities, and self-improvements for integrability of Lipschitz functions.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; publishedVersion
Matèria: Convexity ; Lower estimates ; Sobolev spaces ; Rearrangement invariant spaces ; Sobolev-type inequalities
Publicat a: Indiana University mathematics journal, Vol. 61, No. 5 (2012) , p. 1925-1947, ISSN 0022-2518

DOI: 10.1512/iumj.2012.61.4709

23 p, 217.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2014-01-29, darrera modificació el 2016-06-04

   Favorit i Compartir